The rigidity of graphs. II. (English) Zbl 0441.05046


05C99 Graph theory
05C38 Paths and cycles
05C10 Planar graphs; geometric and topological aspects of graph theory


Zbl 0392.05026
Full Text: DOI


[1] Alexandrov, A.D, Konvexe polyeder, (1958), Akademie-Verlag Berlin
[2] Asimow, L; Roth, B, The rigidity of graphs, Trans. amer. math. soc., 245, 279-289, (1978) · Zbl 0392.05026
[3] Barnette, D; Grünbaum, B, On Steinitz’s theorem concerning convex 3-polytopes and on some properties of planar graphs, () · Zbl 0194.25003
[4] Gluck, H, Almost all simply connected closed surfaces are rigid, (), 225-239
[5] Grünbaum, B, Lectures on lost mathematics, ()
[6] Laman, G, On graphs and rigidity of plane skeletal structures, J. engrg math., 4, 331-340, (1970) · Zbl 0213.51903
[7] {\scW. Whiteley}, Introduction to structural geometry. I. Infinitesimal motions and infinitesimal rigidity, preprint.
[8] {\scW. Whiteley}, Infinitesimally rigid polyhedra, preprint. · Zbl 0657.51014
[9] Connelly, R, A counterexample to the rigidity conjecture for polyhedra, Inst. hautes études sci. publ. math., 47, 333-338, (1978) · Zbl 0375.53034
[10] Connelly, R, A flexible sphere, Math. intelligencer, 1, 130-131, (1978) · Zbl 0404.57018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.